Propecia Can Fix Your Hairline and Ruin Your Dick…Forever
Merck Pharmaceuticals spent over $100 million advertising finasteride (aka Propecia) to aging, self-conscious men. The pattern of disturbing side-effects is profound enough to become it’s own condition, “post-finasteride syndrome” (PFS), along with hundreds of lawsuits.
Symptoms identified in the Journal of Sexual Medicine include “changes related to the urogenital system in terms of semen quality and decreased ejaculate volume, reduction in penis size, penile curvature or reduced sensation, fewer spontaneous erections, decreased testicular size, testicular pain, and prostatitis.”
Many subjects also complained of “disconnection between the mental and physical aspects of sexual function,” changes in mood and sleeping patterns. As a special bonus, some patients experience gynecomastia, aka “guys growing big ol’ titties.”
And here’s the best part of PFS: the symptoms can be PERMANENT, even if you only take the drug for a short period of time.
Propecia is a perfect example of how Big Pharma rushes the FDA to approve what I consider “elective” medications, the pharmaceutical equivalents of cosmetic surgery. While your self esteem or attitude may be effected by a loss of hair, baldness doesn’t cause severe health issues. The cure, however…that can fuck you up for life.
You can get a more in-depth article on these issues over at alternet.com, but I think it’s safe to recommend to our audience that you stay the fuck away from finasteride in any of its forms. Being more attractive isn’t going to do you much good if you’re one of the significant number of patients who are sexually ruined forever.